# SDR C1HA200685009

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 67,490 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6518636378
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT W/W STA 870 AT KEEL BEAM VERTICAL STIFFENER CRACKED AT LOWER END.  REMOVED AND REPLACED VERTICAL STIFFENER RIGHT W/W BS 870 P/N 65-18636-378 PO 6206100 IAW B727 SRM 51-30-2.
